Smoothness of the solutions of differential equations with respect
Doklady Akademii Nauk, Tome 299 (1988) no. 4, pp. 805-808
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_299_4_a7,
author = {V. I. Kachalov and S. A. Lomov},
title = {Smoothness of the solutions of differential equations with respect},
journal = {Doklady Akademii Nauk},
pages = {805--808},
year = {1988},
volume = {299},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_299_4_a7/}
}
V. I. Kachalov; S. A. Lomov. Smoothness of the solutions of differential equations with respect. Doklady Akademii Nauk, Tome 299 (1988) no. 4, pp. 805-808. http://geodesic.mathdoc.fr/item/DAN_1988_299_4_a7/